# SDR ASAA2018120227199

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,087 hours, 6,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008602
- Condition: Intermittent
- Location: E&E Bay
- Part time: 19,104 hours, 6,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG ILLUMINATED ON FO MCDU MAP DISPLAY. OCCURS INTERMITTENTLY ON V PATH CHANGE (LEVEL OFF AND INITIAL DESCENT) THEN RESTORES ITSELF WITHIN 30-60 SECONDS. GROUNDED - YES. REMOVED AND REPLACED RT FMC REF AMM 34-61-02, OPS CHECK NORMAL.
